# SDR CALA2014071191420

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 39,997 hours, 17,379 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 43 WING BAY CORD, TORSION BOX & MLG FREE FALL BRACKET AFT HOLE HAS A CRACK RT SIDE.  R & R LT & RT REINFORCEMENT FITTINGS TORSION BOX LOWER SIDE SHELL.
